# SDR USAABB03187

- Difficulty date: October 13, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 2565 · Escape Slide
- Part: Bellcrank
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L2 DOOR ARMED INDICATION INTERMITTENT.  MAINTENANCE FOUND A LOWER GIRT BAR BELLCRANK INCORRECTLY INSTALLED A REPOSITIONED IT.  (M)
